# SDR USAA000306

- Difficulty date: February 18, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2 INCHES AT BS 229, LONGERON 17L.  INSTALLED SPLICE AND FINGER DOUBLER.  (M)
